| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's small and main keypads to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their small and main keypad worked intermittently.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.